Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 68, NWS New Orleans, LA

May 26, 2015Orleans Parish, Saint Tammany Parish, Louisiana; Hancock County, Pearl River County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at May 26, 2015, 4:23 AM CDT for Orleans Parish, Saint Tammany Parish, Louisiana; Hancock County, Pearl River County, Mississippi. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 4:23 AM CDT (09:23 UTC)
Expired
May 26, 2015, 5:00 AM CDT
In force
37 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Orleans Parish, LA, Saint Tammany Parish, LA, Hancock County, MS, Pearl River County, MS

What was reported inside it

TimeReportWhereRemark
May 26, 4:30 AM CDTTSTM WND DMG2 E Covington, LATREE DOWNED ACROSS EAST 31ST AVENUE NEAR LEE ROAD/LA-437.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 10:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.4 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WUUS54 KLIX 260923
SVRLIX
LAC071-103-MSC045-109-261000-
/O.NEW.KLIX.SV.W.0068.150526T0923Z-150526T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
423 AM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHEASTERN ORLEANS PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
  HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 500 AM CDT

* AT 423 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  BUSH TO LACOMBE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SLIDELL...PICAYUNE...BAY ST. LOUIS...COVINGTON...WAVELAND...
  DIAMONDHEAD...PEARL RIVER...ABITA SPRINGS...SUN...BUSH...STENNIS
  SPACE CENTER...LACOMBE...KILN...LAKE CATHERINE...PEARLINGTON...
  SHORELINE PARK AND SLIDELL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 3066 8935 3037 8935 3033 8938 3034 8935
      3029 8935 3025 8942 3018 8946 3017 8972
      3017 8967 3015 8963 3006 8973 3002 8972
      3004 8982 3010 8984 3010 8979 3016 8972
      3018 8973 3038 9013 3067 9004
TIME...MOT...LOC 0923Z 281DEG 22KT 3058 8987 3033 8992 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:54 AM CDT, 29 minutes earlier.

Area forecast discussion, May 26, 3:54 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
354 AM CDT TUE MAY 26 2015

.DISCUSSION...IT HAS BEEN AN INTERESTING OVERNIGHT PERIOD SO FAR.
THINGS PICKED UP QUICK AS A TORNADO WATCH WAS ISSUED FOR THE AREA AS
STRONG SQUALLINE WAS APPROACHING AND ISOLATED TO SCT CONVECTION
DEVELOPED WELL AHEAD OF IT. ONE VERY INTERESTING STORM MOVED THROUGH
N.O. AND POSSIBLY DEVELOPED A TORNADO. THE OFFICE DID A 6Z SNDG
AND THIS SHOWED DECENT ROTATION IN THE LL WITH 0-1KM SRH OF 189
M2/S2. THIS EXPLAINS WHY THESE SHALLOW STORMS HAVE INTERESTING LOOKS
TO THE THEM.

OVERALL MAINLY FOCUSING ON THE FIRST 12 HRS OF THE FCST WITH ONLY
MINOR ADJUSTMENTS MADE TO THE EXTENDED PORTION. FIRST THE SVR ASPECT
TODAY OR MORE SO EARLY THIS MORNING AND THEN WE WILL FOCUS ON FLASH
FLOODING POTENTIAL. ABUNDANT STRONG LL SHEAR AND DECENT INSTABILITY
WILL CONTINUE TO LEAD TO A SMALL THREAT OF SVR WEATHER. TORNADOES
WILL BE POSSIBLE ESPECIALLY WITH ANY STORM AHEAD OF THE LINE THIS
MORNING. THIS SHOULD BE THE SHORTEST ASPECT OF HAZARDOUS WEATHER AS
THE SQUALLINE CONTINUES TO BE RATHER PROGRESSIVE AND ONCE IT MOVES
THROUGH THE SVR THREAT WILL END. WE HAVE ALREADY BEGUN DROPPING
PARISHES AND COUNTIES OUT OF THE TOR WATCH.

AS FOR HEAVY RAIN. THERE IS STILL THE POTENTIAL FOR THIS LINE TO
HANG UP SOMEWHERE OVER THE REGION AND IF/WHERE THIS OCCURS IT COULD
LEAD TO RATHER HEAVY RAINFALL LATER. PWS ON THE 6Z SNDG WERE AT 1.9
AND THESE STORMS HAVE BEEN RATHER EFFICIENT. BTR HAD ALMOST 1.5
INCHES IN ABOUT 45 MINS. THE AIRMASS WILL NOT LOSE ANY MOISTURE AND
THIS COULD SET THE STAGE FOR LATER TODAY/TONIGHT. THERE SHOULD BE A
BREAK WITH MAINLY JUST LIGHT TO MODERATE SHRA WITH EMBEDDED TSRA
LATER THIS MORNING BUT AS THE NEXT IMPULSE(ALREADY MOVING INTO SRN
TX FROM MEXICO) PUSHES INTO THE REGION NUM STORMS SHOULD REDEVELOP
THIS AFTERNOON. AGAIN BIG CONCERN WILL BE WHERE THIS LINE FINALLY
LAYS UP AS IT COULD ACT AS A FOCUS. CONVECTION COULD BE HEAVIEST
LATE THIS AFTERNOON AND THIS EVENING AND THEN FINALLY PUSH EAST AND
NORTH OF THE REGION OVERNIGHT. WE COULD INITIALLY BE UNDER THE RRQ
OF THE JET WHICH COULD AID IN EFFICIENCY OF STORMS. WILL NOT MAKE
ANY ADJUSTMENTS TO THE CURRENT FLASH FLOOD WATCH AT THIS MOMENT BUT
WILL NEED TO ASSESS AGAIN LATER THIS MORNING.

RAIN CHANCES REMAIN HIGH THROUGH THE WEEK. TOMORROW WE WILL REMAIN
UNDER SW FLOW ALOFT AND THIS SHOULD ALLOW FOR ANOTHER IMPULSE TO
MOVE ACROSS. AS WE MOVE INTO THU WE WILL MOVE UNDER S/W RIDGING BUT
HGHTS WILL ACTUALLY NOT CHANGE AND MOISTURE WILL STILL BE ABUNDANT
WITH PWS ABV 1.75 AND THIS SHOULD ALLOW FOR CONVECTION TO DEVELOP
AFTER SOME DECENT HEATING. HEADING INTO THE END OF THE WEEK AND
WEEKEND WE WILL MOVE UNDER A WEAK TROUGH ALOFT AND SCT CONVECTION
SHOULD ACTUALLY POP RATHER EARLY FRI/SAT/SUN. /CAB/

&&

.MARINE...PERSISTENT ONSHORE FLOW WILL CONTINUE TO LINGER THROUGH
MUCH OF THE WORK WEEK BUT SHOULD START TO WEAKEN SOME BY THU.
ONSHORE FLOW WILL BECOME MORE EASTERLY BY THIS WEEKEND AS THE
PRESSURE FIELD BECOMES LESS DEFINED WITH A WEAK COLD FRONT DROPPING
INTO THE LOWER MS RIVER VALLEY AND A SFC LOW SITTING OVER THE OH
RIVER VALLEY. /CAB/

&&

.AVIATION...

A POTENT LINE OF SHOWERS AND  WILL SWEEP EASTWARD
ACROSS THE CWA BRINGING IFR TO ALL TERMINALS DURING THE 8Z TO 12Z
TIMEFRAME WITH CONDITIONS IMPROVING TO MOSTLY VFR OUTSIDE OF
SCATTERED THUNDERSTORMS. SOUTHEAST WINDS OF AROUND 10 TO 15 KNOTS
WILL PERSIST THROUGHOUT THE DAYTIME HOURS TODAY.  BKN TO OVC CEILINGS
WILL PERSIST THROUGHOUT THE DAY ON TUESDAY.

&&

.DECISION SUPPORT...
DSS CODE...YELLOW
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...TORNADO WATCH
             FLASH FLOOD WATCH

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  83  70  86  68 /  70  60  60  50
BTR  85  72  87  70 /  70  60  60  50
ASD  85  72  85  71 /  70  60  60  60
MSY  86  73  86  73 /  70  50  60  50
GPT  84  74  84  73 /  70  60  60  50
PQL  84  72  84  70 /  70  60  60  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 8 AM CDT THIS MORNING FOR
     LAZ034>037-039- 040-046>050-056>072.
     TORNADO WATCH UNTIL 5 AM CDT THIS MORNING FOR
     LAC051-057-071-075-087-089-093-095-103-105-109-117.

MS...FLASH FLOOD WATCH UNTIL 8 AM CDT THIS MORNING FOR MSZ068>071-077-
     080>082.
     TORNADO WATCH UNTIL 5 AM CDT THIS MORNING FOR
     MSC045-047-059-109-147

GM...TORNADO WATCH UNTIL 5 AM CDT THIS MORNING FOR
     GMZ530-532-534-536-538-550-552

&&

CAB
Hazardous weather outlook, May 25, 11:55 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1155 PM CDT MON MAY 25 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-261700-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1155 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT
A SQUALL LINE WILL RACE THROUGH THE FORECAST AREA BEGINNING
SHORTLY AFTER MIDNIGHT IN THE BATON ROUGE AREA. THE LINE WILL
IMPACT AREAS EAST OF THERE OVER THE NEXT FEW HOURS AFTER THAT. THE
MAIN THREATS WILL BE DAMAGING WINDS...TORRENTIAL RAINFALL AND
ISOLATED TORNADOES. A TORNADO WATCH IS IN EFFECT THROUGH 5 AM. A
FLASH FLOOD WATCH IS ALSO IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY
AND WEDNESDAY. THE PRIMARY THREATS WILL BE DAMAGING WIND
GUSTS...SOME HAIL AND HEAVY RAINFALL. SCATTERED NON-SEVERE
THUNDERSTORMS ARE THEN EXPECTED EACH DAY THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. PLEASE PASS ON ANY
REPORTS OF SEVERE WEATHER OR FLOODING.

In the hours before

Special weather statement, May 26, 12:35 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1235 AM CDT TUE MAY 26 2015

LAZ034>036-048-MSZ068-260630-
POINTE COUPEE LA-EAST FELICIANA LA-EAST BATON ROUGE LA-
WEST FELICIANA LA-WILKINSON MS-
1235 AM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EAST BATON ROUGE...
WEST FELICIANA...WESTERN EAST FELICIANA...POINTE COUPEE PARISHES IN
SOUTHEASTERN LOUISIANA AND WILKINSON COUNTIES UNTIL 130 AM CDT...

AT 1235 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BIG BEND TO NEAR
MELVILLE...AND MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ZACHARY...NEW ROADS...JACKSON...ST. FRANCISVILLE...WOODVILLE...
SLAUGHTER...FORDOCHE...MORGANZA...WILSON...NORWOOD...WAKEFIELD...
DOLOROSA...BATCHELOR...FORT ADAMS...LETTSWORTH AND SPILLMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 3133 9110 3070 9110 3058 9175 3067 9173
      3079 9178 3100 9177 3104 9172 3104 9166
      3097 9166 3103 9157 3106 9156 3113 9163
      3123 9157 3124 9154 3122 9153 3123 9149
      3132 9146 3137 9123
TIME...MOT...LOC 0535Z 272DEG 28KT 3103 9171 3066 9171
Local storm report, May 26, 2:15 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
215 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     TSTM WND DMG     1 S KENNER              29.97N 90.25W
05/26/2015                   JEFFERSON          LA   BROADCAST MEDIA

            MINOR WIND DAMAGE AROUND DANIEL ST AND POWER FLASHES
            REPORTED IN KENNER. IN ADDITION POSSIBLE VISUAL SIGHTING
            OF A TORNADO NEAR THE 1900 BLOCK.

&&

CBANNAN
Local storm report, May 26, 3:45 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     GREENWELL SPRINGS       30.58N 90.99W
05/26/2015                   EAST BATON ROUGE   LA   BROADCAST MEDIA

            STRONG WINDS DOWNED MULTIPLE TREES ONTO A MOBILE HOME OFF
            HOOPER ROAD.

&&

MEFFERSO
Local storm report, May 26, 3:49 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     TSTM WND GST     BATON ROUGE             30.45N 91.13W
05/26/2015  M69 MPH          EAST BATON ROUGE   LA   BROADCAST MEDIA

            LSU BEN HUR FARM MEASURED A PEAK 1-MIN WIND OF 59 MPH AND
            PEAK GUST OF 69 MPH.

&&

MEFFERSO
Special weather statement, May 26, 4:18 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
418 AM CDT TUE MAY 26 2015

LAZ059>061-066>069-261045-
LOWER JEFFERSON LA-LOWER LAFOURCHE LA-LOWER TERREBONNE LA-
UPPER JEFFERSON LA-UPPER LAFOURCHE LA-ST. CHARLES LA-
LOWER PLAQUEMINES LA-
418 AM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ST. CHARLES...
EASTERN LAFOURCHE...SOUTHEASTERN TERREBONNE...WEST CENTRAL
PLAQUEMINES AND CENTRAL JEFFERSON PARISHES UNTIL 545 AM CDT...

AT 417 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF LAROSE TO
7 MILES SOUTHEAST OF CHAUVIN...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GALLIANO...LAROSE...CUT OFF...PORT SULPHUR...GOLDEN MEADOW...POINTE A
LA HACHE...MONTEGUT...LAFITTE...CHAUVIN...LEEVILLE...MYRTLE GROVE...
DULAC...EMPIRE...BARATARIA AND GRAND ISLE CMAN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHEASTERN
LOUISIANA.

LAT...LON 2935 9043 2920 9055 2935 9086 2974 9038
      2962 8969 2961 8974 2940 8954 2940 8952
      2931 8986 2942 8978 2953 9000 2928 8993
      2930 8994 2936 9007 2934 9003 2926 8995
      2932 9010 2909 9022
TIME...MOT...LOC 0917Z 306DEG 25KT 2967 9033 2936 9052

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:10 PM CDTSpecial Marine WarningLIX35 min
May 25, 7:15 PM CDTSpecial Marine WarningLIX30 min
May 25, 7:53 PM CDTSpecial Marine WarningLIX67 min
May 25, 8:47 PM CDTSpecial Marine WarningLIX58 min
May 25, 9:34 PM CDTSpecial Marine WarningLIX56 min
May 25, 9:54 PM CDTSpecial Marine WarningLIX66 min
May 25, 11:15 PM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more9 hr
May 25, 11:48 PM CDTSpecial Marine WarningLIX27 min
May 25, 11:48 PM CDTSpecial Marine WarningLIX27 min
May 26, 12:23 AM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee52 min
May 26, 12:35 AM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana55 min
May 26, 12:48 AM CDTSpecial Marine WarningLIX42 min
May 26, 1:08 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, West Feliciana52 min
May 26, 1:11 AM CDTTornado WarningLIXJefferson34 min
May 26, 1:59 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa46 min
May 26, 2:06 AM CDTSpecial Marine WarningLIX54 min
May 26, 2:45 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Saint Tammany, Tangipahoa, Washington45 min
May 26, 3:32 AM CDTSpecial Marine WarningLIX58 min
May 26, 4:01 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles44 min
May 26, 4:18 AM CDTSpecial Weather StatementLIXJefferson, Lafourche87 min
May 26, 4:30 AM CDTSpecial Marine WarningLIX60 min
May 26, 4:43 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard47 min
May 26, 4:55 AM CDTSpecial Marine WarningLIX2 hr
May 26, 5:36 AM CDTSpecial Marine WarningLIX114 min
May 26, 6:54 AM CDTSpecial Marine WarningLIX2 hr
May 26, 7:31 AM CDTSpecial Marine WarningLIX89 min
May 25, 9:46 PM CDTSpecial Weather StatementLIXHarrison89 min
May 26, 1:30 AM CDTTornado WarningLIXAmite, Wilkinson30 min
May 26, 5:02 AM CDTSpecial Weather StatementLIXHancock43 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.